Indian Journal of Science and Technology
Year: 2016, Volume: 9, Issue: 4, Pages: 1-5
Mahmood Ebrahimi* and Mehdi Alaeiyan
*Author For Correspondence
Mahmood Ebrahimi Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran; [email protected]
In this paper, some topological indices of benzenoid graphs and mathematical graphs are computed, using the interpolation of sequences.
Keywords: Graph, Interpolation, Sequence, Topological Index
Subscribe now for latest articles and news.